Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 134, Number 9

All articles in this issue are freely accessible.

Witt kernels of quadratic forms for purely inseparable multiquadratic extensions in characteristic 2
Ahmed Laghribi.
Proc. Amer. Math. Soc. 134 (2006), 2481-2486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213724
Kapranov rank vs. tropical rank
K. H. Kim and F. W. Roush.
Proc. Amer. Math. Soc. 134 (2006), 2487-2494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213725
A strong hot spot theorem
David H. Bailey and Michal\ Misiurewicz.
Proc. Amer. Math. Soc. 134 (2006), 2495-2501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213726
Deformations and derived equivalences
Frauke M. Bleher.
Proc. Amer. Math. Soc. 134 (2006), 2503-2510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213727
Hodge structures for orbifold cohomology
Javier Fernandez.
Proc. Amer. Math. Soc. 134 (2006), 2511-2520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213728
Super solutions of the dynamical Yang-Baxter equation
Gizem Karaali.
Proc. Amer. Math. Soc. 134 (2006), 2521-2531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213729
On $p$-adic Hermitian Eisenstein series
Shoyu Nagaoka.
Proc. Amer. Math. Soc. 134 (2006), 2533-2540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213730
Regularized product expressions of higher Riemann zeta functions
Tetsuya Momotani.
Proc. Amer. Math. Soc. 134 (2006), 2541-2548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213731
A matricial corona theorem
Tavan Trent and Xinjun Zhang.
Proc. Amer. Math. Soc. 134 (2006), 2549-2558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213732
Spectra of algebras of entire functions on Banach spaces
Andriy Zagorodnyuk.
Proc. Amer. Math. Soc. 134 (2006), 2559-2569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213733
On operators which commute with analytic Toeplitz operators modulo the finite rank operators
Kunyu Guo and Kai Wang.
Proc. Amer. Math. Soc. 134 (2006), 2571-2576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213734
Some applications of Ball’s extension theorem
Manor Mendel and Assaf Naor.
Proc. Amer. Math. Soc. 134 (2006), 2577-2584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213735
Existence of positive solutions for a semilinear elliptic problem with critical Sobolev and Hardy terms
Norimichi Hirano and Naoki Shioji.
Proc. Amer. Math. Soc. 134 (2006), 2585-2592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213736
An invariant for unbounded operators
Vladimir Manuilov and Sergei Silvestrov.
Proc. Amer. Math. Soc. 134 (2006), 2593-2598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213737
Composition operators with maximal norm on weighted Bergman spaces
Brent J. Carswell and Christopher Hammond.
Proc. Amer. Math. Soc. 134 (2006), 2599-2605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213738
Covering a Banach space
Vladimir P. Fonf and Clemente Zanco.
Proc. Amer. Math. Soc. 134 (2006), 2607-2611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213739
Super-Ergodic operators
M. Yahdi.
Proc. Amer. Math. Soc. 134 (2006), 2613-2620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213740
Arens-Michael enveloping algebras and analytic smash products
A. Yu. Pirkovskii.
Proc. Amer. Math. Soc. 134 (2006), 2621-2631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213741
A remark on the existence of suitable vector fields related to the dynamics of scalar semi-linear parabolic equations
Fengbo Hang and Huiqiang Jiang.
Proc. Amer. Math. Soc. 134 (2006), 2633-2637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213742
A landing theorem for periodic rays of exponential maps
Lasse Rempe.
Proc. Amer. Math. Soc. 134 (2006), 2639-2648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213743
The spherical Paley-Wiener theorem on the complex Grassmann manifolds $SU(p+q)/S(U_{p}×U_{q})$
Roberto Camporesi.
Proc. Amer. Math. Soc. 134 (2006), 2649-2659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213744
Extreme contractions on continuous vector-valued function spaces
Hasan Al-Halees and Richard J. Fleming.
Proc. Amer. Math. Soc. 134 (2006), 2661-2666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213745
Scaled-oscillation and regularity
Zoltán M. Balogh and Marianna Csörnyei.
Proc. Amer. Math. Soc. 134 (2006), 2667-2675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213746
The Banach algebra generated by a contraction
H. S. Mustafayev.
Proc. Amer. Math. Soc. 134 (2006), 2677-2683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213747
Linear independence of pseudo-splines
Bin Dong and Zuowei Shen.
Proc. Amer. Math. Soc. 134 (2006), 2685-2694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213748
Functions $q$-orthogonal with respect to their own zeros
Luis Daniel Abreu.
Proc. Amer. Math. Soc. 134 (2006), 2695-2701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213749
A generalization of Andô’s theorem and Parrott’s example
David Opela.
Proc. Amer. Math. Soc. 134 (2006), 2703-2710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213750
The joint weight enumerators and Siegel modular forms
Y. Choie and M. Oura.
Proc. Amer. Math. Soc. 134 (2006), 2711-2718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213751
The Bedrosian identity for the Hilbert transform of product functions
Yuesheng Xu and Dunyan Yan.
Proc. Amer. Math. Soc. 134 (2006), 2719-2728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213752
Gaugeability for Feynman-Kac functionals with applications to symmetric $𝛼$-stable processes
Masayoshi Takeda.
Proc. Amer. Math. Soc. 134 (2006), 2729-2738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213753
Convergence of weighted averages of random variables revisited
Nasrollah Etemadi.
Proc. Amer. Math. Soc. 134 (2006), 2739-2744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213754
A Gâteaux differentiability space that is not weak Asplund
Warren B. Moors and Sivajah Somasundaram.
Proc. Amer. Math. Soc. 134 (2006), 2745-2754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213755
A prevalent transversality theorem for Lipschitz functions
Chris Shannon.
Proc. Amer. Math. Soc. 134 (2006), 2755-2765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213756
Boundary structure of hyperbolic $3$-manifolds admitting annular fillings at large distance
Sangyop Lee.
Proc. Amer. Math. Soc. 134 (2006), 2767-2770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213757
A quasifibration of spaces of positive scalar curvature metrics
Vladislav Chernysh.
Proc. Amer. Math. Soc. 134 (2006), 2771-2777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213758
Ribbon-moves for 2-knots with 1-handles attached and Khovanov-Jacobsson numbers
J. Scott Carter, Masahico Saito and Shin Satoh.
Proc. Amer. Math. Soc. 134 (2006), 2779-2783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2213759